May  2013, 33(5): 2139-2154. doi: 10.3934/dcds.2013.33.2139

Resonance problems for Kirchhoff type equations

1. 

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received  December 2011 Revised  June 2012 Published  December 2012

The existence of weak solutions is obtained for some Kirchhoff type equations with Dirichlet boundary conditions which are resonant at an arbitrary eigenvalue under a Landesman-Lazer type condition by the minimax methods.
Citation: Jijiang Sun, Chun-Lei Tang. Resonance problems for Kirchhoff type equations. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 2139-2154. doi: 10.3934/dcds.2013.33.2139
References:
[1]

Indiana Univ. Math. J., 25 (1976), 933-944.  Google Scholar

[2]

Comput. Math. Appl., 49 (2005), 85-93. doi: 10.1016/j.camwa.2005.01.008.  Google Scholar

[3]

Nonlinear Anal., 7 (1983), 981-1012. doi: 10.1016/0362-546X(83)90115-3.  Google Scholar

[4]

J. Math. Anal. Appl., 245 (2000), 7-19. doi: 10.1006/jmaa.2000.6713.  Google Scholar

[5]

J. Differential Equations, 250 (2011), 1876-1908. doi: 10.1016/j.jde.2010.11.017.  Google Scholar

[6]

J. Math Anal. Appl., 127 (1987), 435-442. doi: 10.1016/0022-247X(87)90121-1.  Google Scholar

[7]

J. Funct. Anal., 169 (1999), 189-200. doi: 10.1006/jfan.1999.3501.  Google Scholar

[8]

J. Math. Anal. Appl., 129 (1988), 482-492. doi: 10.1016/0022-247X(88)90266-1.  Google Scholar

[9]

J. Differential Equations, 252 (2011), 1813-1834. doi: 10.1016/j.jde.2011.08.035.  Google Scholar

[10]

J. Math. Mech., 19 (1970), 609-623.  Google Scholar

[11]

Appl. Math. Lett., 16 (2003), 243-248. doi: 10.1016/S0893-9659(03)80038-1.  Google Scholar

[12]

Nonlinear Anal., 70 (2009), 1275-1287. doi: 10.1016/j.na.2008.02.011.  Google Scholar

[13]

Proc. Amer. Math. Soc., 93 (1985), 667-674. doi: 10.2307/2045542.  Google Scholar

[14]

in: Applied Mathematical Sciences, 74, Springer-Verlag, New York, 1989.  Google Scholar

[15]

J. Math. Anal. Appl., 345 (2008), 511-521. doi: 10.1016/j.jmaa.2008.04.001.  Google Scholar

[16]

J. Differential Equations, 221 (2006), 246-255. doi: 10.1016/j.jde.2005.03.006.  Google Scholar

[17]

CBMS Regional Conference Series in Mathematics, 65, American Mathematical Society, Providence, RI, 1986.  Google Scholar

[18]

Nonlinear Anal., 16 (1991), 455-477. doi: 10.1016/0362-546X(91)90070-H.  Google Scholar

[19]

Nonlinear Anal., 64 (2006), 2007-2021. doi: 10.1016/j.na.2005.07.035.  Google Scholar

[20]

$3^{rd}$ Edition, Springer-Verlag, Berlin, 2000.  Google Scholar

[21]

Nonlinear Anal., 74 (2011), 1212-1222. doi: 10.1016/j.na.2010.09.061.  Google Scholar

[22]

J. Math. Anal. Appl., 216 (1997), 368-374. doi: 10.1006/jmaa.1997.5664.  Google Scholar

[23]

J. Math. Anal. Appl., 219 (1998), 110-124. doi: 10.1006/jmaa.1997.5793.  Google Scholar

[24]

Nonlinear Anal., 44 (2001), 323-335. doi: 10.1016/S0362-546X(99)00266-7.  Google Scholar

[25]

Nonlinear Anal., 10 (1986), 207-213. doi: 10.1016/0362-546X(86)90047-7.  Google Scholar

[26]

J. Math. Anal. Appl., 264 (2001), 133-146. doi: 10.1006/jmaa.2001.7660.  Google Scholar

[27]

J. Math. Anal. Appl., 317 (2006), 456-463. doi: 10.1016/j.jmaa.2005.06.102.  Google Scholar

[28]

Nonlinear Anal., 72 (2010), 1019-1030. doi: 10.1016/j.na.2009.07.043.  Google Scholar

show all references

References:
[1]

Indiana Univ. Math. J., 25 (1976), 933-944.  Google Scholar

[2]

Comput. Math. Appl., 49 (2005), 85-93. doi: 10.1016/j.camwa.2005.01.008.  Google Scholar

[3]

Nonlinear Anal., 7 (1983), 981-1012. doi: 10.1016/0362-546X(83)90115-3.  Google Scholar

[4]

J. Math. Anal. Appl., 245 (2000), 7-19. doi: 10.1006/jmaa.2000.6713.  Google Scholar

[5]

J. Differential Equations, 250 (2011), 1876-1908. doi: 10.1016/j.jde.2010.11.017.  Google Scholar

[6]

J. Math Anal. Appl., 127 (1987), 435-442. doi: 10.1016/0022-247X(87)90121-1.  Google Scholar

[7]

J. Funct. Anal., 169 (1999), 189-200. doi: 10.1006/jfan.1999.3501.  Google Scholar

[8]

J. Math. Anal. Appl., 129 (1988), 482-492. doi: 10.1016/0022-247X(88)90266-1.  Google Scholar

[9]

J. Differential Equations, 252 (2011), 1813-1834. doi: 10.1016/j.jde.2011.08.035.  Google Scholar

[10]

J. Math. Mech., 19 (1970), 609-623.  Google Scholar

[11]

Appl. Math. Lett., 16 (2003), 243-248. doi: 10.1016/S0893-9659(03)80038-1.  Google Scholar

[12]

Nonlinear Anal., 70 (2009), 1275-1287. doi: 10.1016/j.na.2008.02.011.  Google Scholar

[13]

Proc. Amer. Math. Soc., 93 (1985), 667-674. doi: 10.2307/2045542.  Google Scholar

[14]

in: Applied Mathematical Sciences, 74, Springer-Verlag, New York, 1989.  Google Scholar

[15]

J. Math. Anal. Appl., 345 (2008), 511-521. doi: 10.1016/j.jmaa.2008.04.001.  Google Scholar

[16]

J. Differential Equations, 221 (2006), 246-255. doi: 10.1016/j.jde.2005.03.006.  Google Scholar

[17]

CBMS Regional Conference Series in Mathematics, 65, American Mathematical Society, Providence, RI, 1986.  Google Scholar

[18]

Nonlinear Anal., 16 (1991), 455-477. doi: 10.1016/0362-546X(91)90070-H.  Google Scholar

[19]

Nonlinear Anal., 64 (2006), 2007-2021. doi: 10.1016/j.na.2005.07.035.  Google Scholar

[20]

$3^{rd}$ Edition, Springer-Verlag, Berlin, 2000.  Google Scholar

[21]

Nonlinear Anal., 74 (2011), 1212-1222. doi: 10.1016/j.na.2010.09.061.  Google Scholar

[22]

J. Math. Anal. Appl., 216 (1997), 368-374. doi: 10.1006/jmaa.1997.5664.  Google Scholar

[23]

J. Math. Anal. Appl., 219 (1998), 110-124. doi: 10.1006/jmaa.1997.5793.  Google Scholar

[24]

Nonlinear Anal., 44 (2001), 323-335. doi: 10.1016/S0362-546X(99)00266-7.  Google Scholar

[25]

Nonlinear Anal., 10 (1986), 207-213. doi: 10.1016/0362-546X(86)90047-7.  Google Scholar

[26]

J. Math. Anal. Appl., 264 (2001), 133-146. doi: 10.1006/jmaa.2001.7660.  Google Scholar

[27]

J. Math. Anal. Appl., 317 (2006), 456-463. doi: 10.1016/j.jmaa.2005.06.102.  Google Scholar

[28]

Nonlinear Anal., 72 (2010), 1019-1030. doi: 10.1016/j.na.2009.07.043.  Google Scholar

[1]

Maoding Zhen, Binlin Zhang, Xiumei Han. A new approach to get solutions for Kirchhoff-type fractional Schrödinger systems involving critical exponents. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021115

[2]

Yahui Niu. A Hopf type lemma and the symmetry of solutions for a class of Kirchhoff equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021027

[3]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[4]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021016

[5]

Bruno Premoselli. Einstein-Lichnerowicz type singular perturbations of critical nonlinear elliptic equations in dimension 3. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021069

[6]

Andreas Neubauer. On Tikhonov-type regularization with approximated penalty terms. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021027

[7]

Claudianor O. Alves, César T. Ledesma. Multiplicity of solutions for a class of fractional elliptic problems with critical exponential growth and nonlocal Neumann condition. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021058

[8]

Martial Agueh, Reinhard Illner, Ashlin Richardson. Analysis and simulations of a refined flocking and swarming model of Cucker-Smale type. Kinetic & Related Models, 2011, 4 (1) : 1-16. doi: 10.3934/krm.2011.4.1

[9]

Andrea Cianchi, Adele Ferone. Improving sharp Sobolev type inequalities by optimal remainder gradient norms. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1363-1386. doi: 10.3934/cpaa.2012.11.1363

[10]

Azmeer Nordin, Mohd Salmi Md Noorani. Counting finite orbits for the flip systems of shifts of finite type. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021046

[11]

Rong Rong, Yi Peng. KdV-type equation limit for ion dynamics system. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021037

[12]

Zhang Chao, Minghua Yang. BMO type space associated with Neumann operator and application to a class of parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021104

[13]

V. Vijayakumar, R. Udhayakumar, K. Kavitha. On the approximate controllability of neutral integro-differential inclusions of Sobolev-type with infinite delay. Evolution Equations & Control Theory, 2021, 10 (2) : 271-296. doi: 10.3934/eect.2020066

[14]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 955-974. doi: 10.3934/cpaa.2021001

[15]

Andrea Signori. Penalisation of long treatment time and optimal control of a tumour growth model of Cahn–Hilliard type with singular potential. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2519-2542. doi: 10.3934/dcds.2020373

[16]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2699-2723. doi: 10.3934/dcds.2020382

[17]

Jose Anderson Cardoso, Patricio Cerda, Denilson Pereira, Pedro Ubilla. Schrödinger equations with vanishing potentials involving Brezis-Kamin type problems. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2947-2969. doi: 10.3934/dcds.2020392

[18]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021010

[19]

Tôn Việt Tạ. Strict solutions to stochastic semilinear evolution equations in M-type 2 Banach spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021050

[20]

Isabeau Birindelli, Françoise Demengel, Fabiana Leoni. Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3021-3029. doi: 10.3934/dcds.2020395

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (78)
  • HTML views (0)
  • Cited by (19)

Other articles
by authors

[Back to Top]